|Cialis & ART
May 26, 2007
I am taking Viramune with Truvada and have had no problems. This morning I took a Cialis pill (20 mg) to enhance sexual activity. This afternoon I noticed my urine was a dark brown but have not noticed anything else unusual. Could the brown urine be related to the Cialis?
| Response from Dr. Henry
There are drug interactions between the some of the HIV medications (mainly the protease inhibitors) and the impotence medications (like Cialis and Viagra) that work through effects on nitrous oxide. Viramune may actually decrease the levels of some of those drugs by speeding up how fast the liver gets rid of the medication in the blood. The dark urine that you observed wouldb most likely not be due to either the Cialis or any interaction between your HIV meds and Cialis. If persistent or other problems develop should discuss with your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get AIDS From Sex With A Prostitute?
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Cold Feet After Sucking Penis Worried I Have HIV
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Penis Discharge After Licking Genital Worried I Have HIV
- Red Spots After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.